# SDR DALA14008203228

- Difficulty date: February 7, 2014
- Submitted: February 9, 2014
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 66,435 hours, 30,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND SEATS 9-12, EMERGENCY LIGHT INOPERATIVE. MAINTENANCE REPLACED RT EPSU 12WV AND FUNCTIONAL CHECKED NORMAL.
